On the approximation of finding a(nother) Hamiltonian cycle in cubic Hamiltonian graphs

Bazgan, C. and Santha, M. and Tuza, Zsolt (1999) On the approximation of finding a(nother) Hamiltonian cycle in cubic Hamiltonian graphs. JOURNAL OF ALGORITHMS, 31 (1). pp. 249-268.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/1932

Update Item Update Item